A 15-year-old girl received oral minocycline, with variable compliance, in addition to a topical acne regimen (benzoyl peroxide, clindamycin phosphate, and tretinoin) for 18 months. Two months before her evaluation for liver disease, 100 mg of minocycline once daily was started with good compliance. During these 2 months, arthralgias in her knees, toes, fingers, and wrists; a livedo reticularis rash over her shins; intermittent fevers to 39°C; and fatigue developed. The results of the physical examination were normal with the exception of a violaceous serpiginous rash over both shins. The liver span was 6 cm, and there was no splenomegaly or lymphadenopathy. The laboratory evaluation demonstrated an aspartate aminotransferase (AST) level of 363 U/L (reference range, 2-40 U/L), an alanine aminotransferase (ALT) level of 459 U/L (reference range, 3-30 U/L), normal levels of bilirubin and albumin, a normal complete blood cell count, a normal prothrombin time (PT), and a normal partial thromboplastin time (PTT). The erythrocyte sedimentation rate was 57 mm/h (reference range, 0-30 mm/h). The antinuclear antibody (ANA) concentration was 15.0 IU/mL (reference range, <7.5 IU/mL), corresponding to a titer of 1:180 to 1:360 (reference range, <1:20) with homogeneous and speckled patterns, and the serum IgG level was elevated to 46 g/L (reference range, 5-12 g/L). The results of an abdominal ultrasonogram were normal. The minocycline was discontinued, and 1 week later, the AST level was 54 U/L, the ALT level was 101 U/L, and the serum IgG level was 39 g/L. After 5 weeks, the AST and ALT levels returned to normal.